I thought i would just make a post warning the risks of using Aromatise Inhibitors to alleviate some of the symptoms of PFS.
In August 2015 i was experimenting with small doses of Arimidex and Aromasin. I found that my libido would return from one dosage then it would fade away. I tried many dosing protocols and ended up taking too much Aromasin. I lowered my Estradiol too far and suffered the effects of estradiol deprivation for a short period of time. About a week after cessation of aromasin i suddenly crashed again and all hell broke loose.
Over the next 6 months i started rapidly degenerating with numerous new physical, neurological and sexual symptoms. The connective tissue all over my body lost all tensile strength and i can no longer bend any joint without risk of injury. My small and large intestine totally lost peristalsis and i was forced to go on a liquid diet to prevent a blockage. My brainfog became so bad that i now feel like i am in a video game. My vision is now blurry and grainy with flashes and floaters. As of last week my stomach has now shut down on me and i am living off pure liquids to prevent vomitting. My dick and libido are totally gone but those are the least of my worries.
It has been 12 months now since i stopped the Aromatise Inhibitors and things are only getting worse. I had bloodwork done and everything was in the range including estradiol! I even tried estradiol creams and took my e2 over range with no effect. Just like how DHT cream and TRT had no effects on my PFS.
I do not know what to make of this situation, but it seems that i have induced another systemic hormone problem on an estrogen pathway. It seems my body is just too sensitive to go inhibiting enzymes.
I am sure most will think this is a post by some crazy hypochondriac but i hope i can at least stop one person from going down the bad road of self experimentation. My life is now over and i require daily care to live. I lost my business and independence and i do not want the same to happen to anyone else.
Tread carefully friends. Stay away from ANY enzyme inhibitor.